Is it normal to experience swelling after cosmelan treatment? My eyes are practically swollen shut... could it be an allergy to the product
Swelling After Cosmelan
Doctor Answers 5
Swelling after cosmelan treatment
It usually is not from an allergic reaction.
Swelling after Cosmelan seems like allergic reaction
This certainly sounds like an allergic reaction.
Cosmelan has a large variety of ingredients including kojic acid, arbutin, azelaic acid, etc. any of which can cause an allergic reaction
Hopefully, this peel was done in a physician's office where the treatment of such a reaction should be quite routine. If so, I would return there.
If your peel was done in a so-called medi-spa, I would recommend a visit to a dermatologist for treatment. Unfortunately, we are becoming more and more experienced in treating untoward incidents perpetrated by our more avaricious colleagues lured into the cosmetic realm.
As Dr. Chen advises, if you are having shortness of breath or weakness, head straight to an ER.
Swelling after cosmelan
In addition to a variety of acids, Cosmelan also contains botanicals that can incite allergic reactions. To answer your question, it is NOT normal for you to be experiencing what appears to be an allergic reaction. I would seek the care of your doctor as soon as you are able to do so. If you are coughing or experiencing difficulty breathing, you should go to the emergency room immediately.
You might also like...
There shouldn't be swelling from Cosmelan
NO there should be no swelling if used as directed.
You probably are having an allergic reactio to one of the ingredients. See your internist to treat the allergic reaction.
Swelling shutting the eyes
I have no experience with this product but I can still say for sure that this is not "normal" and your doctor would want to know about what you are experiencing asap. You might have an allergic reaction and hopefully not an infection. Call them right away for an evaluation.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.